Publications


Disclaimer: downloadable files in this page are only for research and educational use only, not for reproduction, distribution or commercial use. Most of the preliminary versions of the the recent papers can be downloaded from arXiv.org

Journals


Published

2018
  • A. Cima, A. Gasull, V. Mañosa. Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points. Discrete and Continuous Dynamical Systems -series A. 38 (2) (2018), 889-904. Preprint version PDF
  • A. Cima, A. Gasull, V. Mañosa. Bifurcation of 2-periodic orbits from non-hyperbolic fixed points. J. Math. Anal. & Appl 457 (2018), 568-584. Preprint version PDF


2016
  • A. Geyer, V. Mañosa. Singular solutions for a class of traveling wave equations arising in hydrodynamics. Nonlinear Analysis: Real World Applications 31 (2016), 57-76 Open access PDF
  • A. Gasull, M. Llorens, V. Mañosa. Continua of periodic points for planar integrable rational maps. Int. J. Difference Equations 11 (2016), 37-63. Open access PDF

2015
  • A. Cima, A. Gasull, V. Mañosa. Non-integrability of measure preserving maps via Lie symmetries. J. Differential Equations 259, 10 (2015), 5115-5136. Preprint version PDF
  • M. Llorens, V. Mañosa. Lie symmetries of birational maps preserving genus 0 fibrations. J. Math. Anal. & Appl 432, 1 (2015), 531-549. Preprint version PDF

2014
  • D. Juher, V. Mañosa. Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations. Math. Model. Nat. Phenom. 9, 2 (2014), 108-120.
  • A. Cima, A. Gasull, V. Mañosa. Basin of attraction of triangular maps with applications. J. Difference Equations and Applications. 20, 3 (2014), 423-437. Winner of the prize for the Best JDEA Paper 2014. Winner of the prize for the Best JDEA Paper 2014.


2013
  • A. Cima, A. Gasull, V. Mañosa. Global periodicity conditions for maps and recurrences via Normal Forms. Int. J. Bifurcations and Chaos. 23, 11 (2013), 1350182 (18 pages)
  • A. Cima, A. Gasull, V. Mañosa. Integrability and non-integrability of periodic non-autonomous Lyness recurrences. Dynamical Systems: an international journal. 28, 4 (2013), 518-538.
  • G. Bastien, V. Mañosa. M. Rogalski. On periodic solutions of 2-periodic Lyness difference equations. Int. J. Bifurcations and Chaos. 23, 4 (2013), 1350071 (18 pages)

2012
  • A. Cima, A. Gasull, V. Mañosa. Non-autonomous 2-periodic Gumovski-Mira difference equations. Int. J. Bifurcations and Chaos. 22, 11 (2012), 1250264 (14 pages)
  • A. Cima, A. Gasull, V. Mañosa. On 2- and 3- periodic Lyness difference equations. J. Difference Equations and Applications. 18, 5 (2012), 849-864.
  • A. Gasull, V. Mañosa, X. Xarles. Rational Periodic Sequences for the Lyness Equation. Discrete and Continuous Dynamical Systems -series A. 32 (2) (2012), 587-604.


2010
  • A. Cima, A. Gasull, V. Mañosa. On Poncelet's maps. Computers & Mathematics with Applications 60, Num. 5 (2010), 1457-1464.

2008
  • A. Cima, A. Gasull, V. Mañosa. Some properties of the k-dimensional Lyness map. Journal of Physics A: Mathematical & Theoretical. 41 (2008), 285205.
  • A. Cima, A. Gasull, V. Mañosa. Studying discrete dynamical systems through differential equations. Journal of Differential Equations. 244 (2008), 630-648.
  • V. Mañosa. A note on globally periodic maps and integrability. J. Difference Equations and Applications. 14 (6) (2008), 667-670.

2007
  • J. Rubió-Massegú, V. Mañosa. On the enveloping method and the existence of global Lyapunov functions. J. Difference Equations and Applications. 13 (11) (2007), 1029-1035.
  • A. Cima, A. Gasull, V. Mañosa. Dynamics of the third order Lyness difference equation. J. Difference Equations and Applications 13 (10) (2007), 855-884.
  • J. Rubió-Massegú, V. Mañosa. Normal forms for rational difference equations with applications to the global periodicity problem. J. Math. Anal. & Appl 332 (2007), 896 - 918.
  • F. Ikhouane, V. Mañosa, J. Rodellar. Dynamic Properties of the Hysteretic Bouc-Wen Model. Systems & Control Letters 56 (2007), 197 - 205.

2006
  • A. Cima, A. Gasull, V. Mañosa. Global periodicity and complete integrability of discrete dynamical systems. J. Difference Equations and Applications. 12 (2006), 697-716.
  • A. Cima, A. Gasull, V. Mañosa. Dynamics of some rational discrete dynamical systems via invariants. Int. J. Bifurcations and Chaos 16 (2006), 631-645.

2005
  • A. Gasull, V. Mañosa, J. Villadelprat. On the period of limit cycles appearing in one-parameter bifurcations. Journal of Differential Equations 213 (2005), 255-288.
  • F. Ikhouane, V. Mañosa, J. Rodellar. Adaptive control of a hysteretic structural system. Automatica 41 (2005), 225-231.
  • V. Mañosa, F. Ikhouane, J. Rodellar. Control of uncertain nonlinear systems via adaptive backstepping. Journal of Sound and Vibration. 280 (issues 3-5) (2005), 657-680 .

2003
  • V. Mañosa. Periodic Travelling Waves in Nonlinear Reaction-Diffusion Equations via Multiple Hopf Bifurcation. Chaos, Solitons and Fractals 18/2 (2003), 241- 257.

2002
  • A. Gasull, V. Mañosa. A Darboux-type theory of integrability for discrete dynamical systems, J. Difference Equations and Appl. 12(2002), 1171-1191.
  • A. Gasull, V. Mañosa, F. Mañosas. Monodromy and stability of a generic class of degenerate planar critical points. J. Differential Equations, 182 (2002) 169-190.
  • J. Rodellar, V. Mañosa, C. Monroy. An Active Tendon Control Scheme for Cable-Stayed Bridges with Model Uncertainties and Seismic excitation. J. Structural Control 9 (2002) 74-95.
  • V. Mañosa. On the center problem for degenerate singular points of planar vector fields. Int. J. Bifurcations and Chaos, 12 (2002) 687-707.
  • A. Gasull, V. Mañosa, F. Mañosas. Stability of some planar unbounded polycycles. J. Math. Anal & Appl. 269 (2002).

2000
  • J.Llibre, A. Gasull, V. Mañosa, F. Mañosas. The focus-centre problem for a type of degenerate systems. Nonlinearity 13 (2000) 699-729.
  • A. Gasull, A. Guillamon, V. Mañosa. Phase portrait of Hamiltonian systems with homogeneous nonlinearities. Nonlinear Analysis 42 (2000), 679-707.
  • V. Mañosa. Sobre l'ensenyament de les matemàtiques a l’enginyeria I (and II). Theknos (Butlletí del Col.legi d’Enginyers Tècnics Industrials de Barcelona) Octubre 2030, 45-27, and Novembre (2000), 29-31. (In Catalan)

1999
  • A. Gasull, A. Guillamon, V. Mañosa. An analytic-numerical method for computation of the Liapunov and period constants derived from their algebraic structure. SIAM J. Numerical Anal. 36 (1999), 1030-1043.

1997
  • A. Gasull, A. Guillamon, V. Mañosa, F. Mañosas. The Period function for Hamiltonian systems with homogeneous nonlinearities. J. Differential Equations 839 (1997), 237-260.
  • A. Gasull, A. Guillamon, V. Mañosa. An explicit expression of the first Liapunov and period constants with applications. J. Math. Anal & Appl. 211 (1997), 190-212.
  • A. Cima, A. Gasull, V. Mañosa, F. Mañosas. Algebraic properties of the Liapunov and Period Constants. Rocky Mountain J. Math. 27 (1997), 471-501.


Conference Proceedings


Published

2016
  • A. Cima, A. Gasull, V. Mañosa, F. Mañosas. Different approaches to the global periodicity problem. In Difference Equations, Discrete Dynamical Systems and Applications (ICDEA 2012), Ll. Alsedà, J. Cushing, S. Elaydi and A. Pinto eds. Springer Proceedings in Mathematics & Statistics, Volume 180, Springer, Berlin 2016. pp. 85-106.
  • G. Bastien, V. Mañosa. M. Rogalski. On the set of periods of the 2-periodic Lyness' Equation. In Difference Equations, Discrete Dynamical Systems and Applications (ICDEA 2012), Ll. Alsedà, J. Cushing, S. Elaydi and A. Pinto eds. Springer Proceedings in Mathematics & Statistics, Volume 180, Springer, Berlin 2016. pp. 321-335.

2015
  • I. Gálvez, V. Mañosa. Periodic orbits of planar integrable birational maps. In: Nonlinear Maps and their Applications, R.López-Ruíz et al. eds. Springer Proceedings in Mathematics & Statistics, Chapter 2 , Volume 112. Springer, Berlin 2015, pp 13-36. ISBN: 978-3-319-12327-1.

2011

2004
  • F. Ikhouane, V. Mañosa and J. Rodellar. Bounded and dissipative solutions of the Bouc-Wen model for hysteretic structural systems. Proceeding of the 2004 American Control Conference. Boston, Massachusetts June 30 - July 2, 2004, pp. 3520-3525. Boston, Massachusetts, 2004.

2003
  • F. Ikhouane, V. Mañosa, J. Rodellar. Adaptive backstepping control of a class of hysteretic systems. Proceedings SPIE Vol. 5049 (2003) 686-695. PDF
  • F. Ikhouane, V. Mañosa, J. Rodellar. Adaptive backstepping control of some uncertain nonlinear oscillators. Proceedings of 2003 IEEE conference on decision and control (IEEE-CDC 2003). Maui Hawaii, December 9-12, 2003. 3784-3789. ISBN 0-7803-7924-1.
  • N. Luo, R. Villamizar, J. Vehí, J. Rodellar, V. Mañosa. Sliding mode control of structures with uncertain coupled subsystems and actuator dynamics. Proceedings of European Control Conference 2003. Cambridge (UK), September 1-4, 2003.
  • J. Rodellar, V. Mañosa, C. Monroy. A Robust Active Tendon Control Scheme for a Class of Cable-Stayed Structures. Proceedings of the 3rd World Conference on Structural Control. F. Casciati (Ed), John Wiley & Sons, Chichester UK 2003. 185-190. ISBN 0-471-48980-8

2001
  • J. Rodellar, V. Mañosa, E. Reithmeier, G. Erhet. Vibration control of structures with uncertainties due to coupled subsystems, Proceedings of the European Control Conference 2001, FEUP ediçoes, Porto 2001, ISBN 972-752-047-2 (CD-ROM), pp.78--83.

1995
  • A. Gasull, A. Guillamon, V. Mañosa. Centre and isochronicity conditions for systems with homogeneous nonlinearities. Proceedings of the 2nd Catalan Days of Applied Mathematics, M. Sofonea, J.N. Corvelec Eds. Presses Universitaires de Perpignan, Perpignan 1995, ISBN 2-978612-30-9. pp.105-016.


Other publications


Ph.D and Master Thesis
  • V. Mañosa. Estudi qualitatiu dels centres per a camps vectorials al pla. Tesi Doctoral del Departament de Matemàtiques UAB, Servei de publicacions de la UAB 1999. ISBN 84-490-1570-7, Advised by Profs. Armengol Gasull and Francesc Mañosas. (In English, with an introduction in Catalan)
  • V. Mañosa. Constants de Liapunov i Període ver a camps vectorials al pla Treball de Recerca, Departament de Matemàtiques UAB, 1995. Advised by Profs. Armengol Gasull and Francesc Mañosas. (In Catalan)

Text books, lectures... (in Catalan or Spanish)
  • V. Mañosa. Exercicis de Matemàtiques I amb ajuda de Maple. Terrassa 2010. (In Catalan)
  • V. Mañosa. Exercicis de Càlcul amb ajuda de Maple. Terrassa 2011. (In Catalan)
  • J.L. Díaz, V. Mañosa. Variable Compleja y Transformadas Integrales. Terrassa 2001. ISBN 84-69-5099-6 (In Spanish)
  • V. Mañosa, T. Navarro. Pràctiques de Matemàtiques a l’Enginyeria. MapleWorksheet Files. (In Catalan)
  • M.J. Álvarez, R. Guàrdia, V. Mañosa, E. Monsó, T. Navarro. Pràctiques de Fonaments Matemàtics I. MapleWorksheet Files. (In Catalan)

...and my B-side life: POETRY